# SDR 95ZZZX5926

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5408A
- Make and model: Cessna T210N
- Aircraft serial: 21063419
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 12430192
- Condition: Cracked
- Location: Squat Switch
- Part time: 4,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SQUAT SWITCH BRACKET CRACKED POSSIBLY DUE TO NOSE WHEEL SHIMMY.
